| Catalog Number |
42512100611 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown femoral component: catalog#ni, lot#ni; unknown tibial tray: catalog#ni, lot#ni g2: foreign: germany diligence is in process to determine whether the product is available for evaluation.The investigation is in progress.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately one (1) year and seven (7) months post-implantation, it was reported that an incorrectly sized articular surface had been implanted.Due diligence is in progress for this event; to date no additional information or medical intervention has been reported.
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately one (1) year and seven (7) months post-implantation, it was reported that an incorrectly sized articular surface had been implanted.No abnormalities or complications have been reported and the product remains implanted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results concluded that the reported event was due to failure of the operator to follow instructions.Per the device instructions for use, the system components are sized by matching the femoral and tibial component sizes, styles, and orientation on the product label to the information on the articular surface component label and/or product compatibility charts included in the package insert and surgical technique manual.Mismatching may result in poor surface contact and could produce pain, decrease wear resistance, produce instability of the implant, or otherwise reduce the service life of the implant.Additionally, the surgical technique identifies compatible combinations.A summary of the investigation was sent to the complainant conveying proper surgical technique and use of the device.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.